# SDR SWAA2022021460581

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS 902 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT ; 2022-11373 / [01] TOOL USED: CALIPER P/N 700-113-10. S/N: 0016732; DUE DATE: 01-APR-22.; [02] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 902 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SING OFFS BELOW.; [03] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 902 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SING OFFS BELOW.; [04] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 902 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SING OFFS BELOW... RII ITEM
